CONDIONALLY CORRECT INITIAL VALUES PROBLEM FOR THE SYSTEM OF QUASILINEAR PARTIAL DIFFERENTIAL EQUATIONS OF THE FIRST ORDER

Authors

  • Anatolii Kazmerchuk Vasyl Stefanyk Precarpathian National University, Ukraine

DOI:

https://doi.org/10.31471/2304-7399-2023-18(68)-49-53

Keywords:

systems of quasilinear equations, generalized solution, classical solution, Cauchy problem, approximate methods.

Abstract

In the theory of systems of quasilinear partial differential equations of the first order the main questions are the solvability of initial values problem and justification of the approximate methods.
In this paper a class of systems of quasilinear partial differential equations of the first order is considered, for which the concept of a generalized solution is introduced. The approach of introducing a generalized solution of conditionally correct problem related to the classical Cauchy problem is also proposed. In the case of smooth initial functions, the generalized solution at least locally coincides with the classical solution, and in the general case, such a solution loses its smoothness and turns into a singular function.
There is a class of problems that have a unique solution. Estimates of the convergence speed in approximate methods of solving such problems have been obtained. Approximate methods in this approach can be arbitrary in nature, for example, finite-difference methods, smoothing method, or viscosity method. A description of constructions for building an infinite
number of solutions for the same class of such problems is also given.

References

Казмерчук А.І. До обґрунтування наближених методів розв’язання квазілінійних законів збереження з негладкими даними задачі/ //Вісник національного університету “Львівська політехніка”, Прикладна математика.-2000.-No411.-с.147-151

Казмерчук А. І. Задача Коші для квазілінійного рівняння з частинними похідними першого порядку в куті/ //“Бъдещето въпроси от света на науката-2017”, V.10, с.111-113

Казмерчук А.І. Оптимізація швидкості збіжності в методах наближеного розв’язування задачі Коші для системи квазілінийних рівнянь з частинними похідними першого порядку/ // Прикарпатський вісник НТШ. Число. – 2018. – No 2(46)-с.47-51

Казмерчук А. І. В’язкісно-згладжувальний метод розв’язання задачі Коші для квазілінійного рівняння з частинними похідними першого порядку, - “Veda a vznik – 2016”.-D.10.-S.98-100. Розміщена: Проблемы научной мысли.-Т.12-No10-2016-с.098-100.

Published

2023-12-01

How to Cite

Kazmerchuk, A. (2023). CONDIONALLY CORRECT INITIAL VALUES PROBLEM FOR THE SYSTEM OF QUASILINEAR PARTIAL DIFFERENTIAL EQUATIONS OF THE FIRST ORDER. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY Number, (18(68), 49–53. https://doi.org/10.31471/2304-7399-2023-18(68)-49-53